MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Codes Computer Software Problem (1112); Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Concomitant medical products: other relevant device(s) are: product id: 9736032, serial/lot #: (b)(4) ; product id: 9735894, serial/lot #: (b)(4), foreign report source: (b)(6).The ssd was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The returned planning station ssd will not proceed past the medtronic logo screen, therefore they were unable to proceed with further analysis.Reported issue confirmed.The planning station was returned to the manufacture for evaluation.After functional testing, performance testing and visual/physical examination the reported issue was not confirmed.The initial power on was successfully booted.Multiple power cycles were successful.Both nic ports were fully functional and the system passed a burnin standard test.No failure found.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.There was no patient involvement.After entering the login and password to the system, the monitor remained stuck at the blue screen with manufacturer logo (splash screen).The issue persisted if the site logged in with the admin login as well.The issue was suspected to be related to hard disk damage.The lot number of the replaced ssd could not be obtained.The most likely cause was not determined.The provided information was confirmed via biomedical technician at the site.

Brand Name
STEALTHSTATION(TM) S7(R)
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10092807
Report Number1723170-2020-01528
Device Sequence Number3406390
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1